# SDR ASOA03181

- Difficulty date: April 25, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE FLAPS FAILED AT ZERO DEGREES.  THE CREW COMPLIED WITH QRH PROCEDURES BUT WAS UNABLE TO CLEAR THE FLAP FAILURE PROBLEM.  AN EMERGENCY WAS DECLARED AND TH AIRCRAFT LANDED SAFELY IN CAK.  MAINTENANCE COMPLIED WITH AD 98-20-01, PERFORMED FIVE OPERATIONAL CHECKS OF THE FLAPS SYSTEM AND RESET THE FLAPS.  OP CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
